MathSciNet Relay Station
MathSciNet bibliographic data
MR2383515 35L45 (34D09 34L16 35P05 37L05 47D06)
Lichtner, Mark Spectral mapping theorem for linear hyperbolic systems. Proc. Amer. Math. Soc. 136 (2008), no. 6, 2091–2101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement